Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Makeitmakesense.

My last Doxycycline pill.

Recommended Posts

I have been taking Doxy for 4 weeks and now and I'll be taking my last pill today. I don't have my next appt. until Sept. 18th so that will leave a 5 day gap. I heard of acne coming back when you get off the antibiotics and I'm kind of scared that's going to happen. I don't really know what the next step will be after Doxy, I have seen improvement but I'm far from clear. Do you think another round of Doxy will continue to improve my acne and do you think my acne will return in those five days I'm not taking it? I wasn't taking a probiotic which I sincerely regret.

Any advice would be appreciated.

Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×